# SDR CA970425007

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Grob G115C
- System (JASC): 2730 · Elevator Control System
- Part: Stop
- Part number: M6X45
- Condition: Cracked
- Location: Elev
- Part time: 130 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RUBBER ELEVATOR STOP CRACKED FROM WEAR MARKS TO EDGE.  ALSO, WHEN STOP REMOVED, EXCESSIVE CORROSION FOUND ON STOP.  AIRCRAFT TT:  291 HOURS.
